On the expansion of a meromorphic function in partial fractions

Описание

Тип публикации: статья из журнала

Год издания: 2016

Идентификатор DOI: 10.13108/2016-8-2-104

Ключевые слова: Expansion in partial fractions, Indicator, Meromorphic function, Proximate order, Reciprocal of entire function

Аннотация: The paper is devoted to the expansion in partial fractions for a meromorphic function of one complex variable. It contains the results by the author on representing a meromorphic function as a sum of an entire function and the principal parts in its Laurent expansion at its poles. © Maergoiz L.S. 2016.

Ссылки на полный текст

Издание

Журнал: Ufa Mathematical Journal

Выпуск журнала: Vol. 8, Is. 2

Номера страниц: 104-111

Авторы